MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Masui. The Japanese journal of anesthesiology · 1994

[Anaphylactic shock by ophthalmic wash solution containing chlorhexidine].

Okuda T, Funasaka M, Arimitsu M, Umeda T, Wakita K, Koga Y

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 58 year-old male patient developed anaphylactic shock, possibly due to the use of chlorhexidine as ophthalmic wash solution. He was successfully resuscitated without any sequelae. The patient had increased levels of both histamine and tryptase. The skin test for allergy resulted in strong positive to chlorhexidine. There have been many reports regarding severe adverse reactions associated with use of chlorhexidine. It is necessary to pay attention to anaphylactic shock due to chlorhexidine.

Для цитирования: Okuda T, Funasaka M, Arimitsu M, Umeda T, Wakita K, Koga Y. [Anaphylactic shock by ophthalmic wash solution containing chlorhexidine].. Masui. The Japanese journal of anesthesiology. 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.